Browse Title Index

Issue Title
Vol 8, No 1 (2018) On Jungck's common fixed point theorem Abstract   PDF
Johnson Allen Kessy
Vol 4, No 4 (2014) On local nonunique random fixed point theorems for Dhage type contractive mappings in Polish spaces Abstract   PDF
Shyam B. Dhage, Bapurao C. Dhage
Vol 5, No 4 (2015) On quasi-variational inclusion and fixed point problems in Hilbert spaces Abstract   PDF
Sun Young Cho
Vol 4, No 4 (2014) On some extensions of Banach's contraction principle and applications to the convergence and stability of some iterative processes Abstract   PDF
Nadjeh Redjel
Vol 5, No 1 (2015) On some fixed points of generalized contractions with rational expressions and applications Abstract   PDF
Nadjeh Redjel, Abdelkader Dehici
Vol 6, No 1 (2016) On the controllability of some partial functional integrodifferential equations with infinite delay in Banach spaces Abstract   PDF
Khalil Ezzinbi, Patrice Ndambomve
Vol 6, No 2 (2016) On the convergence of the multi-step Noor fixed point iterative scheme with errors in the class of Zamfirescu operators Abstract   PDF
MD. Asaduzzaman, M. Saleha Khatun, M. Zulfikar Ali
Vol 5, No 3 (2015) On the general principle of multi-step fixed point iterative schemes Abstract   PDF
Mohammad Asaduzzaman, Adem Kilicman
Vol 9, No 1 (2019) On the rate of convergence of Noor, SP and P-iterations for continuous functions on an arbitrary interval Abstract   PDF
Prayong Sainuan
Vol 5, No 2 (2015) On the topological degree theory and fixed point theorems in probabilistic normed spaces Abstract   PDF
Yuanchang Lin, Meimei Song, Mingyan Wang
Vol 8, No 2 (2018) On the topology of n-valued maps Abstract   PDF
Robert F. Brown, Daciberg Lima Goncalves
Vol 8, No 3 (2018) Parametric generalized mixed multi-valued implicit quasi-variational inclusion problems Abstract   PDF
Faizan A. Khan, Abdullah A. Alatawi, M. Dilshad
Vol 5, No 1 (2015) Positive solutions for fourth-order second-point nonhomogeneous singular boundary value problems Abstract   PDF
Wenguo Shen
Vol 3, No 1 (2013) Presic type hybrid contraction and fixed points in cone Metric Spaces Abstract   PDF
Reny George
Vol 4, No 2 (2014) Property P and some fixed point results on a new ϕ-weakly contractive mapping Abstract   PDF
Mahmoud Bousselsal, Sidi Hamidou Jah
Vol 6, No 4 (2016) Quadrupled fixed point in g-metric space with an application Abstract   PDF
Animesh Gupta, Harpreet Kaur, Kamal Gupta, Saurabh Manro
Vol 3, No 2 (2013) Random mappings with nonunique random fixed points in polish spaces Abstract   PDF
Bapurao C. Dhage, Ram G. Metkar, Vilas S. Patil
Vol 2, No 4 (2012) Realization of symplectic cyclic actions on elliptic surfaces Abstract   PDF
Hongxia Li
Vol 9, No 1 (2019) Remarks on common fixed point results for generalized α∗-ψ-contraction multivalued mappings in b-metric spaces Abstract   PDF
Suzana Aleksic, Tatjana Dosenovic, Zoran D. Mitrovic, Stojan Radenovic
Vol 8, No 4 (2018) Results in PM space with Menger-Hausdorff metric Abstract   PDF
Priyanka Nigam, S.S. Pagey
Vol 3, No 1 (2013) Results in random fuzzy space Abstract   PDF
Vanita Ben Dhagat, Rajesh Shrivastav, Vivek Patel
Vol 7, No 1 (2017) Results on cyclic φ-weak contractions in fuzzy metric spaces Abstract   PDF
M. T. Shirude, C. T. Aage
Vol 3, No 1 (2013) Sequences of ϕ-contractions and convergence of fixed points Abstract   PDF
S. N. Mishra, S. L. Singh, Rajendra Pant
Vol 2, No 3 (2012) Sequences of nonlinear contractions and stability of fi…xed points Abstract   PDF
Swaminath Mishra
Vol 3, No 4 (2013) Solvability of a system of generalized extended variational inequalities Abstract   PDF
Balwant Singh Thakur, Suja Varghese
201 - 225 of 287 Items << < 4 5 6 7 8 9 10 11 12 > >> 

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office:

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.